| Model Number |
02.12.0510FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
After 3 years and 6-months, the patient came in due to an infection, and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 nov 2025.Lot 2112473: (b)(4) items manufactured and released on 14-oct-2021.Expiration date: 30 sept 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.